I have been having tingling, shakeyness, feeling of weakness, some light sensitivity/ sight issues since being on 10mg Lexapro. First time every taking an SSRI. Wanted to see if this is normal or if anyone else has had the side effects and how long they've lasted for!
One of my clients had experienced pretty much the same issues when she first started taking this Rx. She was under the assumption that the side effects will subside after taking it for a while. Yet the side effects did not go away, and her depression+anxiety had exacerbated. This is just some of the examples that I had seen, and it doesn't substitute for your MD's expertise/input.
18 Aug 2018
Yes - this is normal. I have been on Lexapro 10 mg for 15 years. It ultimately helped me sooo much. But when I first started, the side effects were tough - made me feel increased anxiety before making me feel better. It's hard to say how long you will feel this until the drug kicks in - it varies from person to person. Just hang in there and keep taking it as prescribed. Keep your doctor informed of how you're feeling. Hope you feel better soon!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.